# SDR DALA2024010800212

- Difficulty date: January 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N519DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11198
- Aircraft time: 3,616 hours, 903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seats 31-39
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5019 FOUND SEATS 31,32,35,36,39 EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R&R EPSU (13WL) PER A321 AMM 33-51. CHECK OK. R&R EPSU BATTERY PER A321 AMM-51. OK FOR SERVICE. (5377522)
